MathSciNet Relay Station
MathSciNet bibliographic data
MR2728598 (2011i:11118) 11K38 (42C15)
Colzani, Leonardo; Gigante, Giacomo; Travaglini, Giancarlo Trigonometric approximation and a general form of the Erdős Turán inequality. Trans. Amer. Math. Soc. 363 (2011), no. 2, 1101–1123.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement